Alert archive / Florida / Wind Advisories in 2026
Wind Advisory 2, NWS Melbourne, FL
NWS Melbourne, FL issued this wind advisory at Jan 18, 2026, 3:31 PM EST for 4 counties in Florida. It was in force for 89 min.
The area
The counties it named.
The facts
- Issued
- Jan 18, 2026, 3:31 PM EST (20:31 UTC)
- Expired
- Jan 18, 2026, 5:00 PM EST
- In force
- 89 min
- Issued by
- NWS Melbourne, FL
Counties Indian River County, FL, Martin County, FL, Okeechobee County, FL, Saint Lucie County, FL
The radar
The Melbourne radar (KMLB), 81 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 107 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 578 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
872 WWUS72 KMLB 182031 NPWMLB URGENT - WEATHER MESSAGE National Weather Service Melbourne FL 331 PM EST Sun Jan 18 2026 FLZ058-154-159-254-259-264-190445- /O.CAN.KMLB.HW.W.0001.000000T0000Z-260118T2200Z/ /O.NEW.KMLB.WI.Y.0002.260118T2031Z-260118T2200Z/ /O.CON.KMLB.CW.Y.0002.260119T0500Z-260119T1400Z/ Okeechobee-Coastal Indian River-Coastal Saint Lucie-Inland Indian River-Inland Saint Lucie-Inland Martin- Including the cities of Tradition, Okeechobee, Fort Drum, Saint Lucie West, Indiantown, Basinger, Vero Beach, Port Saint Lucie, Fort Pierce, Fellsmere, and Sebastian 331 PM EST Sun Jan 18 2026 ...WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...COLD WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST MONDAY... ...HIGH WIND WARNING IS CANCELLED... * WHAT...For the Wind Advisory, northwest winds 15 to 25 mph with gusts up to 45 mph. For the Cold Weather Advisory, very cold wind chills as low as 27 expected. * WHERE...Indian River, Saint Lucie, Martin, and Okeechobee Counties. * WHEN...For the Wind Advisory, until 5 PM EST this afternoon. For the Cold Weather Advisory, from midnight tonight to 9 AM EST Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. Keep pets indoors as much as possible. Make frequent checks on older family, friends, and neighbors. Ensure portable heaters are used correctly. Do not use generators or grills inside. && $$ FLZ247-347-447-547-647-747-190445- /O.CAN.KMLB.HW.W.0001.000000T0000Z-260118T2200Z/ /O.CON.KMLB.CW.Y.0002.260119T0500Z-260119T1400Z/ Inland Northern Brevard-Mainland Northern Brevard-Northern Brevard Barrier Islands-Inland Southern Brevard-Mainland Southern Brevard-Southern Brevard Barrier Islands- Including the cities of Cocoa, Playalinda Beach, Titusville, Port Saint John, Merritt Island Wildlife Refuge, Satellite Beach, Cocoa Beach, Melbourne Beach, Melbourne, Viera West, Rockledge, Canaveral Groves, Mims, and Palm Bay west of I 95 331 PM EST Sun Jan 18 2026 ...COLD WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST MONDAY... ...HIGH WIND WARNING IS CANCELLED... * WHAT...Very cold wind chills as low as 27 expected. * WHERE...Brevard County * WHEN...From midnight tonight to 9 AM EST Monday. * IMPACTS...Cold temperatures may cause hypothermia if outdoors during the coldest part of the day. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. Keep pets indoors as much as possible. Make frequent checks on older family, friends, and neighbors. Ensure portable heaters are used correctly. Do not use generators or grills inside. && $$ FLZ164-182200- /O.CAN.KMLB.HW.W.0001.000000T0000Z-260118T2200Z/ /O.NEW.KMLB.WI.Y.0002.260118T2031Z-260118T2200Z/ Coastal Martin- Including the cities of Stuart, Jensen Beach, and Hobe Sound 331 PM EST Sun Jan 18 2026 ...WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...HIGH WIND WARNING IS CANCELLED... * WHAT...West winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Coastal Martin. * WHEN...Until 5 PM EST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ FLZ041-044>046-053-141-144-190445- /O.EXP.KMLB.WI.Y.0001.000000T0000Z-260118T2100Z/ /O.CON.KMLB.FZ.W.0002.260119T0500Z-260119T1400Z/ /O.CON.KMLB.CW.Y.0002.260119T0500Z-260119T1400Z/ Inland Volusia-Northern Lake-Orange-Seminole-Osceola-Coastal Volusia-Southern Lake- Including the cities of Debary, Ormond Beach, Casselberry, Deltona, Winter Park, Winter Springs, Celebration, Daytona Beach, New Smyrna Beach, Saint Cloud, Mascotte, Tavares, Groveland, Orlando, Sanford, Clermont, Maitland, Deland, Altamonte Springs, Leesburg, Kissimmee, Mount Dora, Oviedo, Eustis, Apopka, and Union Park 331 PM EST Sun Jan 18 2026 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST MONDAY... ...COLD WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST MONDAY... ...WIND ADVISORY IS CANCELLED... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 32 expected. For the Cold Weather Advisory, very cold wind chills as low as 26 expected. * WHERE...Coastal Volusia, Inland Volusia, Northern Lake, Orange, Osceola, Seminole, and Southern Lake. * WHEN...From midnight tonight to 9 AM EST Monday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. Keep pets indoors as much as possible. Make frequent checks on older family, friends, and neighbors. Ensure portable heaters are used correctly. Do not use generators or grills inside. Take steps now to protect tender plants from the cold. To prevent water pipes from freezing; wrap or drain or allow them to drip slowly. && $$ Heil
1 follow-up statement
089 WWUS72 KMLB 182203 NPWMLB URGENT - WEATHER MESSAGE National Weather Service Melbourne FL 503 PM EST Sun Jan 18 2026 FLZ058-154-159-254-259-264-191400- /O.EXP.KMLB.WI.Y.0002.000000T0000Z-260118T2200Z/ /O.CON.KMLB.CW.Y.0002.260119T0500Z-260119T1400Z/ Okeechobee-Coastal Indian River-Coastal Saint Lucie-Inland Indian River-Inland Saint Lucie-Inland Martin- Including the cities of Tradition, Okeechobee, Fort Drum, Saint Lucie West, Indiantown, Basinger, Vero Beach, Port Saint Lucie, Fort Pierce, Fellsmere, and Sebastian 503 PM EST Sun Jan 18 2026 ...COLD WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST MONDAY... * WHAT...Very cold wind chills as low as 27 expected. * WHERE...Coastal Indian River, Coastal Saint Lucie, Inland Indian River, Inland Martin, Inland Saint Lucie, and Okeechobee. * WHEN...From midnight tonight to 9 AM EST Monday. * IMPACTS...Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. PRECAUTIONARY/PREPAREDNESS ACTIONS... Keep pets indoors as much as possible. Make frequent checks on older family, friends, and neighbors. Ensure portable heaters are used correctly. Do not use generators or grills inside. && $$ FLZ164-182315- /O.EXP.KMLB.WI.Y.0002.000000T0000Z-260118T2200Z/ Coastal Martin- Including the cities of Stuart, Jensen Beach, and Hobe Sound 503 PM EST Sun Jan 18 2026 ...WIND ADVISORY HAS EXPIRED... $$ FLZ041-044>046-053-141-144-191400- /O.CON.KMLB.FZ.W.0002.260119T0500Z-260119T1400Z/ /O.CON.KMLB.CW.Y.0002.260119T0500Z-260119T1400Z/ Inland Volusia-Northern Lake-Orange-Seminole-Osceola-Coastal Volusia-Southern Lake- Including the cities of Debary, Ormond Beach, Casselberry, Deltona, Winter Park, Winter Springs, Celebration, Daytona Beach, New Smyrna Beach, Saint Cloud, Mascotte, Tavares, Groveland, Orlando, Sanford, Clermont, Maitland, Deland, Altamonte Springs, Leesburg, Kissimmee, Mount Dora, Oviedo, Eustis, Apopka, and Union Park 503 PM EST Sun Jan 18 2026 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST MONDAY... ...COLD WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST MONDAY... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 32 expected. For the Cold Weather Advisory, very cold wind chills as low as 26 expected. * WHERE...Coastal Volusia, Inland Volusia, Northern Lake, Orange, Osceola, Seminole, and Southern Lake. * WHEN...From midnight tonight to 9 AM EST Monday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. Keep pets indoors as much as possible. Make frequent checks on older family, friends, and neighbors. Ensure portable heaters are used correctly. Do not use generators or grills inside. Take steps now to protect tender plants from the cold. To prevent water pipes from freezing; wrap or drain or allow them to drip slowly. && $$ FLZ247-347-447-547-647-747-191400- /O.CON.KMLB.CW.Y.0002.260119T0500Z-260119T1400Z/ Inland Northern Brevard-Mainland Northern Brevard-Northern Brevard Barrier Islands-Inland Southern Brevard-Mainland Southern Brevard-Southern Brevard Barrier Islands- Including the cities of Cocoa, Playalinda Beach, Titusville, Port Saint John, Merritt Island Wildlife Refuge, Satellite Beach, Cocoa Beach, Melbourne Beach, Melbourne, Viera West, Rockledge, Canaveral Groves, Mims, and Palm Bay west of I 95 503 PM EST Sun Jan 18 2026 ...COLD WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST MONDAY... * WHAT...Very cold wind chills as low as 27 expected. * WHERE...Inland Northern Brevard, Inland Southern Brevard, Mainland Northern Brevard, Mainland Southern Brevard, Northern Brevard Barrier Islands, and Southern Brevard Barrier Islands. * WHEN...From midnight tonight to 9 AM EST Monday. * IMPACTS...Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. Keep pets indoors as much as possible. Make frequent checks on older family, friends, and neighbors. Ensure portable heaters are used correctly. Do not use generators or grills inside. && $$ Heil
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this wind advisory went out at Jan 18, 2:47 PM EST, 44 minutes earlier. Its key messages:
- Issued at 247 PM EST Sun Jan 18 2026
- A strong cold front continues to move southward across the Treasure Coast this afternoon, and gusts up to 58 mph have been observed immediately along the front. Breezy conditions continue this evening as gusts gradually settle.
- Temperatures are quickly falling behind the front, with a return of well below-normal temperatures and bitter wind chills through early this week. A Freeze Warning and Cold Weather Advisory will both be in effect for portions of east central Florida late tonight into early Monday.
- Dry through mid week with a return of scattered showers Thursday and Friday.
Area forecast discussion, Jan 18, 2:47 PM EST, 44 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
247 PM EST Sun Jan 18 2026
...New KEY MESSAGES, DISCUSSION, MARINE, FIRE WEATHER...
.KEY MESSAGES...
Issued at 247 PM EST Sun Jan 18 2026
- A strong cold front continues to move southward across the
Treasure Coast this afternoon, and gusts up to 58 mph have been
observed immediately along the front. Breezy conditions continue
this evening as gusts gradually settle.
- Temperatures are quickly falling behind the front, with a return
of well below-normal temperatures and bitter wind chills through
early this week. A Freeze Warning and Cold Weather Advisory
will both be in effect for portions of east central Florida late
tonight into early Monday.
- Dry through mid week with a return of scattered showers Thursday
and Friday.
&&
.DISCUSSION...
Issued at 247 PM EST Sun Jan 18 2026
Current-Early Monday... A strong cold front has moved south of
Melbourne this afternoon continuing to pass south of the Treasure
Coast. Gusty winds have been observed along and behind the front
with earlier observations around 45-55 mph across the Orlando
Metro. Warmer temperatures and more sunshine across the south has
allowed more mixing of winds above the surface. A peak wind gust
of 58 mph (50 kts) was observed at the Melbourne International
Airport as the front passed and prompted the Wind Advisory to be
upgraded to a High Wind Warning for Brevard, Okeechobee, Indian
River, St. Lucie, and Martin county through 5pm. Elsewhere, a Wind
Advisory remains in effect through 4pm. Behind the initial wind
surge, gusts up to 40 mph remain possible for a few hours, then
remaining breezy into the evening. Beyond wind impacts,
temperatures are rapidly decreasing behind the front. Early this
afternoon, temperatures reached the 70s, including across the far
north at Leesburg where the high was 72 degrees. As of 2PM,
temperatures have already plummeted into the upper 40s and low 50s
north of Orlando. Tonight and into early Monday morning, low
temperatures are forecast to reach the 30s across much of east
central Florida. A Freeze Warning continues for Volusia, Lake,
Seminole, Orange, and Osceola counties. Continued north winds
around 5-10 mph will drop wind chill values into the 20s, and a
Cold Weather Advisory is in effect through 9am for all east
central Florida (excluding coastal Martin county).
Monday-Wednesday... High pressure builds across the southeast U.S.
early this week, shifting into the western Atlantic on Wednesday.
Northerly winds are maintained Monday, gradually turning onshore
Tuesday and into Wednesday. The primary headline early this week
will be continued cold temperatures. Cold weather products including
the Freeze Warning and the Cold Weather Advisory continue through
9AM Monday morning. Despite abundant sunshine, temperatures will
remain below normal Monday afternoon, holding in the mid to upper
50s near and north of Orlando. Further south, highs peak in the low
to mid 60s across Okeechobee and the Treasure Coast. Another cold
start is forecast Tuesday morning with lows ranging the mid 30s to
mid 40s. Northerly winds around 5-10 mph will drop wind chill values
into the 30s across much of east central Florida again Tuesday
morning nearing Wind Chill Advisory criteria across portions of the
north interior. A warming trend begins Tuesday as winds shift
onshore and height anomalies build aloft. Highs ranging the low 60s
to low 70s Tuesday increase into the low to mid 70s areawide on
Wednesday. Dry through the period with no mentionable rain chances.
Thursday-Saturday... Uncertainty exists in the synoptic pattern
through the long term forecast period. A weak surface low attempts
to develop near the Bahamas with a weak boundary extending into the
Gulf. Global model solutions diverge as the next cold front moves
offshore the eastern U.S. into late week and the low near the
Bahamas retreats. There is currently low to moderate confidence
for scattered showers across central Florida Thursday and into
Friday due to a wide variety of global ensemble solutions.
Conditions then trend drier on Saturday. High temperatures are
forecast near to above normal ranging the 70s Thursday and Friday
increasing into the 80s for southern locations on Saturday.
&&
.MARINE...
Issued at 247 PM EST Sun Jan 18 2026
Marine conditions are quickly deteriorating across the local waters
this afternoon as a cold front moves southward. West winds are
shifting northwest as the front passes, increasing to 25-30 kts
with gusts to gale force along the initial wind surge. Increasing
winds will build seas 6-9 ft in the Gulf Stream this afternoon.
Small Craft Advisories are in effect for all legs of the central
Florida Atlantic waters. Winds diminish to 15-20 kts after
midnight allowing the nearshore Volusia SCA to expire at 1AM and
the nearshore Brevard SCA to expire at 7AM Monday. However, Small
Craft Advisories will remain in effect through late Monday
afternoon as hazardous seas slowly subside. North winds shift
onshore into Wednesday as high pressure moves off the eastern U.S.
coast. Weak low pressure near the Bahamas and another approaching
cold front will keep poor marine conditions through mid to late
week.
&&
.AVIATION...
(18Z TAFs)
Issued at 100 PM EST Sun Jan 18 2026
Strong cold front is pushing through the area, with a strong NW
wind surge occurring behind the front. Peak gusts to 40-55 mph
have been recently observed across the I-4 corridor
(DAB/SFB/MCO/ISM). Front is forecast to reach KMLB-KSUA from
around 19-20Z, so expect similar peak gusts at these sites as the
front quickly blows through. These higher gusts will be brief,
but breezy to windy conditions with gusts up to 35-40 mph will
continue for at least a couple hours behind the frontal passage.
Cigs will also drop to MVFR behind the front, with any showers
producing IFR/MVFR visibilities. Conditions will gradually
improve to VFR into the evening and overnight, as drier air moving
in behind the front will lead to decreasing clouds. Clear skies
forecast on Monday, with northerly winds around 10-15 knots and
gust up to 20 knots along the coast.
&&
.FIRE WEATHER...
Issued at 247 PM EST Sun Jan 18 2026
Sensitive to near-critical fire weather conditions are forecast over
the next couple of days. Monday, minimum RH values will tank as dry
air settles across the area, with RH values falling below 35% across
the interior west of I-95. Periods of 10 to 15 mph winds will be
possible on Monday, leading to near-critical conditions at times.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 34 57 38 60 / 0 0 0 0
MCO 36 58 40 64 / 0 0 0 0
MLB 37 60 44 67 / 0 0 0 0
VRB 38 62 46 69 / 0 0 0 0
LEE 32 57 35 61 / 0 0 0 0
SFB 34 58 37 63 / 0 0 0 0
ORL 36 58 39 63 / 0 0 0 0
FPR 38 63 45 70 / 0 0 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 4 PM EST this afternoon for FLZ041-044>046-
053-141-144.
Cold Weather Advisory from midnight tonight to 9 AM EST Monday
for FLZ041-044>046-053-058-141-144-154-159-247-254-259-264-
347-447-547-647-747.
Freeze Warning from midnight tonight to 9 AM EST Monday for
FLZ041-044>046-053-141-144.
High Wind Warning until 5 PM EST this afternoon for FLZ058-154-
159-164-247-254-259-264-347-447-547-647-747.
AM...Small Craft Advisory until 1 AM EST Monday for AMZ550.
Small Craft Advisory until 7 AM EST Monday for AMZ552.
Small Craft Advisory until 4 PM EST Monday for AMZ555-572-575.
Small Craft Advisory until 1 PM EST Monday for AMZ570.
&&
DISCUSSION...Law
AVIATION...WeitlichIn the hours before
Local storm report, Jan 18, 12:57 PM EST, 2 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1257 PM EST Sun Jan 18 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM Non-Tstm Wnd Gst 2 SW Kissimmee 28.28N 81.43W
01/18/2026 M51 MPH Osceola FL AWOS
The AWOS at the Kissimmee Gateway Airport
measured a wind gust of 51MPH/44KTS from the
northwest.
&&
ZLLocal storm report, Jan 18, 2:16 PM EST, 1 hour 15 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
216 PM EST Sun Jan 18 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM Non-Tstm Wnd Gst 2 ESE Cape Canaveral SF 28.46N 80.53W
01/18/2026 M60 MPH Brevard FL Other Federal
USSF wind sensor on tower 3 measured a peak
wind gust of 60MPH/52KT from the northwest
at 1:35 PM. Sensor elevation is 54 feet.
0125 PM Non-Tstm Wnd Gst 1 N Rockledge 28.34N 80.73W
01/18/2026 M59 MPH Brevard FL Other Federal
USSF wind sensor on tower 940 measured a
peak wind gust of 59MPH/51KT from the
northwest at 1:25 PM. Sensor elevation is 54
feet.
0130 PM Non-Tstm Wnd Gst 2 WSW Port Canaveral 28.40N 80.65W
01/18/2026 M59 MPH AMZ552 FL Other Federal
USSF wind sensor on tower 300 measured a
peak wind gust of 59MPH/51KT from the
northwest at 1:30 PM. Sensor elevation is 54
feet.
0138 PM Non-Tstm Wnd Gst 1 SSW Melbourne 28.10N 80.65W
01/18/2026 M58 MPH Brevard FL ASOS
Melbourne International Airport measured a
peak wind gust of 58MPH/50KT from the west
at 1:38 PM.
0134 PM Non-Tstm Wnd Gst 3 E Merritt Island 28.36N 80.65W
01/18/2026 M53 MPH AMZ552 FL Mesonet
The WeatherFlow station at Banana River -
520 measured a peak wind gust of 53MPH/46KT
from the northwest at 1:34 PM.
0152 PM Non-Tstm Wnd Gst 2 NE Grant-Valkaria 27.96N 80.53W
01/18/2026 M50 MPH AMZ552 FL Mesonet
The WeatherFlow station at Indian River DB27
measured a peak wind gust of 49MPH/43KT from
the northwest at 1:52 PM.
0144 PM Non-Tstm Wnd Gst 1 E Lagrange 28.63N 80.81W
01/18/2026 M49 MPH AMZ552 FL Mesonet
The WeatherFlow station at Parrish Park
North measured a peak wind gust of
48MPH/42KT from the northwest at 1:44 PM.
0136 PM Non-Tstm Wnd Gst 1 WSW Cocoa Beach 28.31N 80.63W
01/18/2026 M46 MPH Brevard FL Mesonet
The WeatherFlow station at Cocoa Beach Club
measured a peak wind gust of 46MPH/40KT from
the west at 1:31 PM.
&&Local storm report, Jan 18, 2:23 PM EST, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
223 PM EST Sun Jan 18 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 PM Non-Tstm Wnd Gst 2 SSE Midway 28.77N 81.22W
01/18/2026 M55 MPH Seminole FL ASOS
The ASOS at Orlando / Sanford Airport
measured a peak wind gust of 54MPH/47KT from
the northwest at 12:49 PM.
&&
JHLocal storm report, Jan 18, 2:55 PM EST, 36 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
255 PM EST Sun Jan 18 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM Non-Tstm Wnd Gst 1 WNW Vero Beach 27.65N 80.42W
01/18/2026 M52 MPH Indian River FL ASOS
Vero Beach Municipal Airport measured a peak
wind gust of 52MPH/45KT from the northwest
at 2:20 PM. Earlier, a gust to 44MPH/38KT
occurred at 1:45 PM.
&&
JHLocal storm report, Jan 18, 3:02 PM EST, 29 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
302 PM EST Sun Jan 18 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM Non-Tstm Wnd Gst 1 WNW Treasure Coast Ai 27.50N 80.38W
01/18/2026 M61 MPH St. Lucie FL ASOS
Fort Pierce, St. Lucie County International
Airport measured a peak wind gust of
61MPH/53KT from the northwest at 2:22 PM.
&&
JHLocal storm report, Jan 18, 3:03 PM EST, 28 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
303 PM EST Sun Jan 18 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM Non-Tstm Wnd Gst 13 NE Daytona Beach Sho 29.29N 80.80W
01/18/2026 M56 MPH AMZ550 FL Mesonet
Buoy 41069 measured a peak wind gust of
56MPH/49KT from the northwest at 1:08 PM.
&&
JHThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 17, 8:08 PM EST | Wind Advisory | MLB | Brevard, Indian River, Lake, Martin, Okeechobee, Orange and 4 more | 20 hr |
| Jan 18, 12:35 AM EST | Cold Weather Advisory | MLB | Brevard, Indian River, Lake, Martin, Okeechobee, Orange and 4 more | 32 hr |
| Jan 18, 12:35 AM EST | Freeze Warning | MLB | Lake, Orange, Osceola, Seminole, Volusia | 32 hr |
| Jan 18, 1:07 PM EST | Special Marine Warning | MLB | 3 hr | |
| Jan 18, 1:46 PM EST | High Wind Warning | MLB | Brevard, Indian River, Martin, Okeechobee, Saint Lucie | 105 min |
| Jan 18, 1:51 PM EST | Special Marine Warning | MLB | 3 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.